# SDR ASAA2018021523601

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,720 hours, 12,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS AT 16A DETACHED.  ACFT GROUNDED.  INSTALLED THE LENS.
